Note on a Problem in Hydrodynamics
Mathematische Annalen, Tome 51 (1899), p. 158
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1899__51_157908,
author = {A.E. Love},
title = {Note on a {Problem} in {Hydrodynamics}},
journal = {Mathematische Annalen},
pages = {158--158},
year = {1899},
volume = {51},
zbl = {29.0641.02},
url = {http://geodesic.mathdoc.fr/item/MAN_1899__51_157908/}
}
A.E. Love. Note on a Problem in Hydrodynamics. Mathematische Annalen, Tome 51 (1899), p. 158. http://geodesic.mathdoc.fr/item/MAN_1899__51_157908/